Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Slavnov Andrei Alekseevich
(recent publications)
| by years | scientific publications | by types |


1. A. A. Slavnov, TMF (to appear)  mathnet
2. A. A. Slavnov, TMF (to appear)  mathnet

   2017
3. I. ,Arefeva, A. Slavnov, “Ludwig Faddeev 1934-2017”, Obituary, CERN COURIER, 57:4 (2017), 55 (to appear)
4. A. A. Belavin, M. I. Vysotskii, S. S. Gershtein, V. I. Zakharov, B. L. Ioffe, D. I. Kazakov, V. A. Matveev, V. Yu. Petrov, V. A. Rubakov, A. A. Slavnov, V. S. Fadin, UFN, 2017, no. 12  mathnet  crossref
5. A. A. Slavnov, “60 years to gauge fields”, Particle Physics at the Year of Light, Proceedings of Seventeenh Lomonosov Conference on Elementary Particles (Moscow, 20-26 August), eds. A. I. Studenikin, World Scientific, Singapore, 2017, 435–442  crossref
6. A. A. Slavnov, “A possibility to describe models of massive non-Abelian gauge fields in the framework of a renormalizable theory”, Theoret. and Math. Phys., 193:3 (2017), 1826–1833  mathnet  crossref  crossref

   2016
7. V. V. Belokurov, V. V. Voronov, D. I. Kazakov, V. A. Matveev, I. N. Meshkov, Yu. Ts. Oganessian, V. A. Rubakov, A. N. Skrinsky, A. A. Slavnov, G. V. Trubnikov, Yu. A. Trutnev, V. E. Fortov, “In memory of Dmitrii Vasil'evich Shirkov”, Phys. Usp., 59:4 (2016), 419–420  mathnet  crossref  crossref  isi  elib
8. A. A. Slavnov, “Nonperturbative quantization of models of massive non-Abelian gauge fields with spontaneously broken symmetry”, Theoret. and Math. Phys., 189:2 (2016), 1645–1650  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  scopus (cited: 1)

   2015
9. A. A. Slavnov, “Soliton solutions of classical equations of motions in the modified formulation of the Yang–Mills theory”, Theoret. and Math. Phys., 184:3 (2015), 1342–1349  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib  scopus (cited: 1)
10. A. A. Slavnov, “New approach to the quantization of the Yang–Mills field”, Theoret. and Math. Phys., 183:2 (2015), 585–596  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 4)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 4)
11. A. A. Slavnov, “Quantization of Non-Abelian Gauge Fields”, Proc. Steklov Inst. Math., 289 (2015), 286–290  mathnet  crossref  crossref  isi  elib  elib  scopus
12. S. S. Gershtein, S. P. Denisov, A. M. Zaitsev, S. V. Ivanov, V. A. Matveev, M. A. Mestvirishvili, V. A. Petrov, V. A. Rubakov, V. A. Sadovnichy, A. A. Slavnov, A. N. Skrinsky, Yu. A. Trutnev, N. E. Tyurin, “In memory of Anatoly Alekseevich Logunov”, Phys. Usp., 58:9 (2015), 927–928  mathnet  crossref  crossref  adsnasa  isi (cited: 1)  elib

   2014
13. A. A. Slavnov, Solitons in modified Yang-Mills theory, 2014 , 9 pp., arXiv: 1406.7724
14. A. A. Slavnov, “Nonabelian gauge fields beyond perturbation theory”, APC (St. Petersburg, Russia, 1–4 October, 2013), AIP Conf. Proc., 1606, eds. A. A. Andrianov, V. A. Andrianov, Steklov Mathematical Institute, 2014, 346–352 , arXiv: 1310.8164  mathnet  crossref  crossref  adsnasa  isi
15. A. A. Slavnov, “Quantization of non-Abelian gauge fields beyond the perturbation theory framework”, Theoret. and Math. Phys., 181:1 (2014), 1302–1306  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
16. I. Ya. Aref'eva, V. M. Buchstaber, E. P. Velikhov, A. B. Zhizhchenko, V. E. Zakharov, I. A. Ibragimov, S. V. Kislyakov, V. V. Kozlov, P. P. Kulish, L. N. Lipatov, V. P. Maslov, V. A. Matveev, S. P. Novikov, Yu. S. Osipov, A. M. Polyakov, V. A. Rubakov, M. A. Semenov-Tian-Shansky, Yu. A. Simonov, Ya. G. Sinai, A. A. Slavnov, I. A. Sokolov, L. A. Takhtadzhyan, V. E. Fortov, S. L. Shatashvili, “Ludvig Dmitrievich Faddeev (on his 80th birthday)”, Russian Math. Surveys, 69:6 (2014), 1133–1142  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib

   2013
17. A. A. Slavnov, “Decoupling of the longitudinal polarization of the vector field in the massless Higgs–Kibble model”, Theoret. and Math. Phys., 174:2 (2013), 284–287  mathnet  crossref  crossref  zmath  adsnasa  isi  elib  elib  scopus (cited: 3)
18. A. A. Slavnov, “The Yang–Mills theory as a massless limit of a massive gauge-invariant model”, Theoret. and Math. Phys., 175:1 (2013), 447–453  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib (cited: 4)  elib (cited: 4)  scopus (cited: 4)
19. A. A. Slavnov, “Gauge invariant infrared regularization of the Yang-Mills theory, applicable beyond perturbation theory”, New trends in high energy physics, Proceedings of the Conference (Alushta (Crimea), September 23–29, 2013), eds. L. Jenkovszky, D. Savchenko, G. Stelmakh, National Academy of Sciences of Ukraine, BITP, BITP, Kiev, 2013, 239–247

   2012
20. A. A. Slavnov, “The study of ambiguity in non-Abelian gauge theories”, Theoret. and Math. Phys., 170:2 (2012), 198–202  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 2)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 3)

   2011
21. A. A. Slavnov, “Lorentz-invariant quantization of the Yang–Mills theory without Gribov ambiguity”, Proc. Steklov Inst. Math., 272 (2011), 235–245  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)
22. A. A. Slavnov, “New formulation of electro-weak models applicable beyong perturbation theory”, New trends in high energy physics, Proceedings of the Conference held in Alushta (Crimea) on September 3–10, 2011, BITP, Kiev, 2011, 335–343
23. A. Quadri, A. A. Slavnov, “Ambiguity-free formulation of the Higgs–Kibble model”, Theoret. and Math. Phys., 166:3 (2011), 291–302  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 2)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 3)

   2010
24. A. Quadri, A. A. Slavnov, “Renormalization of the Yang-Mills theory in the ambiguity-free gauge”, J. High Energy Phys., 2010, no. 7, 087 , 22 pp.  crossref  mathscinet (cited: 4)  adsnasa  isi (cited: 4)  scopus (cited: 11)
25. A. A. Slavnov, “Slavnov–Taylor identities”, Int. J. Mod. Phys., 25:5 (2010), 903–907  crossref  mathscinet (cited: 77)  zmath  adsnasa  isi  elib  scopus


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017